MathSciNet Relay Station
MathSciNet bibliographic data
MR944602 14F05 (14D22)
Drezet, J.-M. Cohomologie des variétés de modules de hauteur nulle. (French) [Cohomology of moduli varieties of height zero] Math. Ann. 281 (1988), no. 1, 43–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement